MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD
Model Number 429559
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the icd functions to be as specified.The returned device data have been analyzed.The inspection of the available iegms confirmed that noise detection in the atrial channel led to at recordings at 1-hour intervals.Despite thorough analysis, the root cause of the noise signals was not determinable.However, it cannot be excluded that a potential change of the lead position might have led to this occurrence.The analysis did not show any indication of an icd malfunction.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of an icd malfunction.A change in the lead position cannot be excluded.
 
Event or Problem Description
Clinician reports the device records recurrent 5 minute episodes of noise on the atrial channel as at recordings at exact 1 hour intervals and states they have ruled out all possible sources of emi.Clinician believes this is an issue with the device and not environmental.Ram download attached.Device remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.

Brand Name
INTICA NEO 7 VR-T DX DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21405699
Report Number1028232-2025-00813
Device Sequence Number15526622
Product Code LWS
UDI-Device Identifier04035479156855
UDI-Public(01)04035479156855(17)261231
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number429559
Device Catalogue Number429559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale